# SDR DALA2019042952726

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 69,600 hours, 29,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27A EMERGENCY EXIT SIGN MISSING.   ACCOMPLISH PERMANENT REPAIR PER EAR 577583-14. REPLACED EMERGENCY EXIT SIGN LENS AT PAX SEAT 27A.
